# SDR HEED95400

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Condition: Defective
- Location: Eng Start
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOT STARTING.  REPLACED START  DRAIN VALVE UNIT.
